About this Journal Submit a Manuscript Table of Contents
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 834637, 4 pages
http://dx.doi.org/10.1155/2013/834637
Research Article

Characterizations of Strong Strictly Singular Operators

1Department of Mathematics, Alagappa University, Karaikudi 630 005, India
2Department of Mathematics, H. H. The Rajah’s College, Pudukkottai, Tamil Nadu 622001, India

Received 26 August 2013; Accepted 12 October 2013

Academic Editors: W. Klingenberg, X. Tang, and C. Yin

Copyright © 2013 C. Ganesa Moorthy and C. T. Ramasamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new class of operators called strong strictly singular operators on normed spaces is introduced. This class includes the class of precompact operators, and is contained in the class of strictly singular operators. Some properties and characterizations for these operators are derived.